Minimum primo dosage

I am 64 years old and have been taking Atelvia 35 mg for 2 1/2 years. I have persistently had back and leg cramps which are worse at bed time. The muscle aches keep me awake during the night. In the morning I am extremely stiff with back and leg aches. Theses symptoms will decrease as I move around and begin my day. I have reported this to my MD who basically felt that my risk of bone fracture outweighed the side effects.
I also have Raynaud’s disease. I feel that my intolerance to any cool enviorment has become less tolerable since I’ve been on this drug. ( Could that be possible?)
My last bone scan indicates I remain osteoporotic with a improvement in the left hip.
I’m struggling with the decision to stop the drug ( Atelvia) or continue to take it and deal with the side effects. I would appreciate any feed back.
Sincerely , Pat Kelly

Minimum primo dosage

minimum primo dosage

Media:

minimum primo dosageminimum primo dosage

http://buy-steroids.org